# SDR WX0A2025051232423

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 54,330 hours, 36,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) LEAD FA JUMPSEAT PBE SEAL BROKEN / REMOVED AND REPLACED FWD PBE TAMPER SEAL IAW AMM 35-32-52-300-001-A. THIS CLEARS MEL 35-32-01-B MDDR 212160. NO ""M"" PROCEDURES. INOP PLACARD REMOVED. "
